skin-hair-icon
Redness and pain 2
I have a redness in my hands and under my feet. It pains and has a tingling sensation. I'm currently under medication for urticaria. -> I was told that urticaria causes symptoms like these Now the similar sensation is happening in my arms and neck too. Is it okay or should i be worried? I have some muscle pain too now.
43 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Varun Sarin
Dermatologist 7 yrs exp Dehradun

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Yes such kind of symptoms occur in urticaria for an effective management consult a dermatologist
Next Steps
Consult a dermatologist asap
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.